MathSciNet Relay Station
MathSciNet bibliographic data
MR442050 (56 #438) 17C35 (17A99 20G20)
Dorfmeister, J.; Koecher, M. Relative Invarianten und nicht-assoziative Algebren. (German) Math. Ann. 228 (1977), no. 2, 147–186.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement